Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 41, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 30, 2015, 12:14 PM CDT for Clark County, Crawford County, Jasper County, Illinois. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2015, 12:14 PM CDT (17:14 UTC)
- Expired
- May 30, 2015, 12:45 PM CDT
- In force
- 31 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clark County, IL, Crawford County, IL, Jasper County, IL
The radar
The Evansville,IN radar (KVWX), 115 km from the middle of the area, began a volume at 17:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 5.2 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 727 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
726
WUUS53 KILX 301714
SVRILX
ILC023-033-079-301745-
/O.NEW.KILX.SV.W.0041.150530T1714Z-150530T1745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1214 PM CDT SAT MAY 30 2015
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
CLARK COUNTY IN EAST CENTRAL ILLINOIS...
NORTHEASTERN JASPER COUNTY IN SOUTHEASTERN ILLINOIS...
* UNTIL 1245 PM CDT
* AT 1214 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
ANNAPOLIS...OR 12 MILES NORTHWEST OF ROBINSON...MOVING NORTHEAST AT
25 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MARSHALL...CASEY...MARTINSVILLE...WESTFIELD...WEST UNION...
CLARKSVILLE...ANNAPOLIS...DARWIN...ORANGE...LINCOLN TRAIL STATE
PARK AND BELLAIR.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 127 AND 153.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3934 8756 3934 8758 3931 8762 3930 8760
3928 8761 3925 8759 3925 8757 3923 8758
3909 8787 3915 8801 3948 8801 3943 8754
3936 8753
TIME...MOT...LOC 1714Z 207DEG 22KT 3915 8789
HAIL...0.75IN
WIND...60MPH
$$
BARNES1 follow-up statement
593
WWUS53 KILX 301744
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1244 PM CDT SAT MAY 30 2015
ILC023-033-079-301752-
/O.EXP.KILX.SV.W.0041.000000T0000Z-150530T1745Z/
CRAWFORD IL-CLARK IL-JASPER IL-
1244 PM CDT SAT MAY 30 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CRAWFORD...CLARK
AND NORTHEASTERN JASPER COUNTIES WILL EXPIRE AT 1245 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3934 8756 3934 8758 3931 8762 3930 8760
3928 8761 3925 8759 3925 8757 3923 8758
3909 8787 3915 8801 3948 8801 3943 8754
3936 8753
TIME...MOT...LOC 1740Z 207DEG 22KT 3915 8789
$$
ONTONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 11:12 AM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, May 30, 11:12 AM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1112 AM CDT SAT MAY 30 2015 .UPDATE... ISSUED AT 1112 AM CDT SAT MAY 30 2015 WIDESPREAD CLOUDS/SHOWERS BLANKET THE WESTERN HALF OF THE KILX CWA THIS MORNING...WHILE SOME PEEKS OF SUNSHINE ARE OCCURRING FURTHER EAST ACROSS EAST-CENTRAL AND SOUTHEAST ILLINOIS. DUE TO THE PARTIAL SUNSHINE AND A CONTINUED SOUTHERLY FLOW...TEMPERATURES HAVE RISEN WELL INTO THE 70S AND EVEN THE LOWER 80S IN SOME LOCATIONS ALONG/EAST OF THE I-57 CORRIDOR. THIS IS THE AREA WE WILL BE WATCHING FOR POTENTIAL STRONG TO SEVERE THUNDERSTORM DEVELOPMENT LATER TODAY AS LOW PRESSURE CURRENTLY OVER SOUTHEAST MISSOURI TRACKS ACROSS SOUTHERN ILLINOIS. ENHANCED LOW-LEVEL WIND SHEAR NEAR THE LOW WILL INTERACT WITH A MODERATELY UNSTABLE ENVIRONMENT TO TRIGGER WIDESPREAD THUNDERSTORMS. LATEST DAY 1 OUTLOOK FROM SPC HIGHLIGHTS LOCATIONS ALONG/SOUTHEAST OF A CHAMPAIGN TO SHELBYVILLE LINE WITH A SLIGHT RISK FOR SEVERE LATER TODAY. BASED ON HRRR FORECASTS...IT APPEARS THE PRIMARY TIME FRAME WILL BE BETWEEN 2 PM AND 8 PM. MADE A FEW MINOR ADJUSTMENTS TO THE GOING FORECAST...BUT OVERALL TREND IS RIGHT ON TRACK. && .SHORT TERM...(TODAY) ISSUED AT 328 AM CDT SAT MAY 30 2015 LOW PRESSURE IS PROJECTED TO TRACK IN A NORTHEAST DIRECTION ACROSS SOUTHEAST ILLINOIS TODAY, WITH A COLD FRONT PUSHING ACROSS ILLINOIS FROM NW TO SE DURING THE DAY. BOTH FEATURES WILL PROVIDE A FOCUS FOR AN EXTENDED PERIOD OF RAIN SHOWERS AND SCATTERED THUNDERSTORMS IN CENTRAL AND SOUTHEAST ILLINOIS. AN INTENSIFYING SOUTHERLY LOW LEVEL JET WILL PROGRESS ACROSS SOUTHERN IL AHEAD OF THE LOW...WITH SPEED CONVERGENCE MAXIMIZED ON AN AXIS FROM SW TO NE ACROSS OUR FORECAST AREA. THAT LLJ WILL AID IN MOISTURE TRANSPORT PUSHING PRECIP WATER VALUES INTO THE 1.5 TO 2 INCH RANGE. FLASH FLOOD GUIDANCE FOR ONE HOUR IS GENERALLY 2 TO 2.5 INCHES IN AREAS THAT ARE EXPECTED TO SEE THE HIGHER PRECIP TOTALS. SOME CONCERN FOR A FLASH FLOOD WATCH SOUTHEAST OF THE ILLINOIS RIVER, BUT MOST OF THAT AREA SHOULD BE ABLE TO HANDLE THE RAINFALL THAT OCCURS WITH THIS SYSTEM. PEAK INSTABILITY THIS AFTERNOON IS FORECAST TO REACH TO AROUND 1500 J/KG MUCAPE SE OF I-55, WHICH WILL INCREASE RAINFALL RATES WITH STRONGER UPDRAFT DEVELOPMENT. SEVERE STORMS ARE NOT EXPECTED, BUT A FEW STORMS CLOSER TO THE TRACK OF THE LOW SE OF I-55 COULD SEE SOME SMALL HAIL AND GUSTY WINDS. HIGH TEMPS WILL BE HELD IN CHECK BY THE WIDESPREAD CLOUD COVER AND PERIODIC RAIN. HIGHS WILL STRUGGLE TO REACH 70 AROUND GALESBURG, WITH LOW 80S FOR 80S SE OF I-70 WHERE SOME PEEKS OF SUN MAY OCCUR THIS MORNING TO HELP BOOST TEMPS. .LONG TERM...(TONIGHT THROUGH FRIDAY) ISSUED AT 328 AM CDT SAT MAY 30 2015 SURFACE LOW PROJECTED TO RIDE JUST NORTH OF THE OHIO RIVER AND THEN INTO CENTRAL INDIANA TONIGHT...WITH MOST OF THE MODELS FAVORING A POSITION IN EAST CENTRAL INDIANA BY SUNDAY MORNING. SOME HEAVIER RAINS SHOULD CONTINUE TO AFFECT EASTERN ILLINOIS INTO THE FIRST PART OF THE EVENING WITH THIS TRACK...WHERE CATEGORICAL POP'S WILL BE IN PLACE FOR THE FIRST FEW HOURS. WITH THE CHANGES TO THE TRACK...HAVE HAD TO RE-ORIENT THE ORIGINAL POP GRIDS TO FAVOR A MORE WEST-EAST TAPERING OF THE RAIN VS A CLEARING FROM THE NORTHWEST. THUS...POP'S WILL LINGER EAST OF I-57 PAST MIDNIGHT. TOTAL QPF FOR TODAY AND TONIGHT EXPECTED TO BE IN THE 1.5 INCH RANGE IN AREAS FROM EFFINGHAM NORTHEAST TO DANVILLE. STIFF NORTH/NORTHEAST WIND WILL DRIVE IN MUCH COOLER AIR INTO THE AREA...ALTHOUGH THERE WILL BE A TIGHT TEMPERATURE GRADIENT ACROSS THE FAR EAST DEPENDING ON THE SPEED OF THE DEPARTING LOW. MUCH QUIETER WEATHER EXPECTED SUNDAY AND MONDAY IN THE WAKE OF THE DEPARTING SYSTEM. SURFACE HIGH TO BUILD SOUTHWARD THROUGH THE GREAT LAKES...AND WILL NOT BE IN ANY PARTICULAR HURRY TO LEAVE. GFS AND ECMWF TAKE UNTIL LATE WEDNESDAY/EARLY THURSDAY TO PUSH THIS SYSTEM INTO THE EASTERN GREAT LAKES REGION...RESULTING IN DRY CONDITIONS FOR OUR AREA. IN FACT...THEY BASICALLY KEEP THINGS DRY UNTIL LATE THURSDAY OR FRIDAY AS UPPER LEVEL HEIGHTS BUILD DUE TO HIGH PRESSURE IN THE PLAINS. TEMPERATURES WILL START OFF RATHER COOL WITH HIGHS IN THE 60S TO AROUND 70 SUNDAY AND MONDAY...BUT 80S SHOULD RETURN BY MID WEEK AS THE HIGH PUSHES FARTHER EAST. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY MORNING) ISSUED AT 700 AM CDT SAT MAY 30 2015 LOW PRESSURE APPROACHING FROM THE SW AND A COLD FRONT FROM THE NW WILL COMBINE TO KEEP RAIN AND STORM CHANCES ACROSS ALL THE TERMINAL SITES TODAY AND INTO THIS EVENING. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE, WITH PONDING OF WATER IN LOW SPOTS AT TIMES. IFR/LIFR CLOUD HEIGHTS WILL AFFECT THE TERMINAL SITES AT LEAST THIS MORNING, BUT POSSIBLY THROUGH THE AFTERNOON AS THE LOW PRESSURE CROSSES SOUTHERN IL LATER TODAY AND IT PULLS MOISTURE AND LOW CLOUDS INTO IL. PERIODS OF MVFR AND EVEN VFR COULD DEVELOP BETWEEN RAIN AND STORMS TODAY, BUT OVERALL CLOUD HEIGHTS ARE EXPECTED TO RETURN TO IFR/LIFR OVERNIGHT TONIGHT. ONCE THE COLD FRONT PASSES TO THE SOUTHEAST OF THE TERMINAL SITES THIS AFTERNOON, WINDS WILL SHIFT FROM SOUTHEAST TO NORTH- NORTHEAST. WIND SPEEDS WILL INCREASE DRAMATICALLY AS THE LOW CROSSES SOUTHEAST IL EARLY THIS EVENING, WITH SUSTAINED NORTH WINDS OF 15-20KT AND GUSTS AROUND 3OKT. WIND GUSTS SHOULD DIMINISH AFTER 06-08Z TONIGHT. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...BARNES SHORT TERM...SHIMON LONG TERM...GEELHART AVIATION...SHIMON
Hazardous weather outlook, May 30, 11:45 AM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1145 AM CDT SAT MAY 30 2015 ILZ027>031-036>038-040>043-047>053-311100- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 1145 AM CDT SAT MAY 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT PERIODIC SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY...HOWEVER SEVERE WEATHER IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL BE POSSIBLE AGAIN ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ044>046-054>057-061>063-066>068-071>073-311100- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY- VERMILION- 1145 AM CDT SAT MAY 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT PERIODIC SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY AND TONIGHT. A FEW OF THE STORMS COULD BECOME SEVERE THIS AFTERNOON AND EVENING...WITH THE MAIN THREAT BEING DAMAGING WIND GUSTS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL BE POSSIBLE AGAIN ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 2 PM AND 8 PM TODAY. BARNES
In the hours before
Local storm report, May 30, 8:01 AM CDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
801 AM CDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HEAVY RAIN SHERMAN 39.89N 89.61W
05/30/2015 M1.15 INCH SANGAMON IL CO-OP OBSERVER
24-HOUR RAINFALL
0500 AM HEAVY RAIN 4 NE NORMAL 40.56N 88.95W
05/30/2015 M1.20 INCH MCLEAN IL CO-OP OBSERVER
24-HOUR RAINFALL
0600 AM HEAVY RAIN 5 W BLOOMINGTON 40.48N 89.07W
05/30/2015 M1.67 INCH MCLEAN IL CO-OP OBSERVER
24-HOUR RAINFALL
0600 AM HEAVY RAIN MOUNT PULASKI 40.01N 89.28W
05/30/2015 M1.18 INCH LOGAN IL CO-OP OBSERVER
24-HOUR RAINFALL
0600 AM HEAVY RAIN 2 N SPRINGFIELD 39.81N 89.64W
05/30/2015 M1.08 INCH SANGAMON IL CO-OP OBSERVER
24-HOUR RAINFALL
0630 AM HEAVY RAIN LOAMI 39.67N 89.85W
05/30/2015 M1.43 INCH SANGAMON IL CO-OP OBSERVER
24-HOUR RAINFALL
0645 AM HEAVY RAIN ELKHART 40.02N 89.48W
05/30/2015 M1.86 INCH LOGAN IL MESONET
RAINFALL SINCE 4 PM YESTERDAY...SWOP REPORT
0645 AM HEAVY RAIN 8 E PETERSBURG 40.01N 89.70W
05/30/2015 M2.17 INCH MENARD IL MESONET
RAINFALL SINCE 1245 AM THIS MORNING...SWOP REPORT
0700 AM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
05/30/2015 M1.48 INCH MORGAN IL CO-OP OBSERVER
24-HOUR RAINFALL
0700 AM HEAVY RAIN LINCOLN 40.15N 89.37W
05/30/2015 M1.86 INCH LOGAN IL OFFICIAL NWS OBS
24-HOUR RAINFALL...MEASURED AT THE NATIONAL WEATHER
SERVICE OFFICE IN LINCOLN IL
0700 AM HEAVY RAIN BLOOMINGTON 40.48N 88.97W
05/30/2015 M1.39 INCH MCLEAN IL MESONET
24-HOUR RAINFALL...MEASURED BY THE AWSS AT CENTRAL
ILLINOIS REGIONAL AIRPORT
0700 AM HEAVY RAIN CAPITAL AIRPORT 39.84N 89.68W
05/30/2015 M1.20 INCH SANGAMON IL ASOS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 3 W KINCAID 39.59N 89.47W
05/30/2015 M1.09 INCH CHRISTIAN IL CO-OP OBSERVER
24-HOUR RAINFALL
0715 AM HEAVY RAIN 1 ESE CHATHAM 39.67N 89.68W
05/30/2015 M1.41 INCH SANGAMON IL NWS EMPLOYEE
24-HOUR RAINFALL
&&
EJLLocal storm report, May 30, 9:05 AM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
905 AM CDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 SE AUBURN 39.56N 89.72W
05/30/2015 M1.38 INCH SANGAMON IL MESONET
24-HOUR RAINFALL...SWOP REPORT
0830 AM HEAVY RAIN MOUNT PULASKI 40.01N 89.28W
05/30/2015 M1.34 INCH LOGAN IL MESONET
24-HOUR RAINFALL...SWOP REPORT
&&
EJLLocal storm report, May 30, 11:55 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1155 AM CDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 5 W LINCOLN 40.15N 89.46W
05/30/2015 M2.24 INCH LOGAN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 7 W ATLANTA 40.26N 89.36W
05/30/2015 M2.55 INCH LOGAN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN NEW HOLLAND 40.18N 89.58W
05/30/2015 M2.56 INCH LOGAN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 3 W EDINBURG 39.66N 89.45W
05/30/2015 M1.47 INCH CHRISTIAN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 2 SE AUBURN 39.56N 89.72W
05/30/2015 M1.38 INCH SANGAMON IL MESONET
24-HOUR RAINFALL...SWOP REPORT
0800 AM HEAVY RAIN 3 SW EMDEN 40.27N 89.53W
05/30/2015 M2.40 INCH LOGAN IL COCORAHS
24-HOUR RAINFALL
0830 AM HEAVY RAIN 5 SW MOUNT PULASKI 39.96N 89.35W
05/30/2015 M1.34 INCH LOGAN IL MESONET
24-HOUR RAINFALL...SWOP REPORT
0930 AM HEAVY RAIN 1 SW WOODSON 39.62N 90.24W
05/30/2015 M2.60 INCH MORGAN IL MESONET
24-HOUR RAINFALL...SWOP REPORT
0930 AM HEAVY RAIN PETERSBURG 40.01N 89.85W
05/30/2015 M2.14 INCH MENARD IL MESONET
24-HOUR RAINFALL...SWOP REPORT
1045 AM HEAVY RAIN 3 NE BLOOMINGTON 40.51N 88.93W
05/30/2015 M1.03 INCH MCLEAN IL MESONET
RAINFALL SO FAR TODAY...SWOP REPORT
&&
EJLThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 12:35 PM CDT | Special Weather Statement | ILX | Crawford | 25 min |
| May 30, 1:10 PM CDT | Special Weather Statement | ILX | Clark | 20 min |
| May 30, 1:24 PM CDT | Special Weather Statement | ILX | Edgar | 36 min |
| May 30, 4:16 PM CDT | Flash Flood Warning | ILX | Effingham | 6 hr |
| May 30, 4:29 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Edgar | 31 min |
| May 30, 4:58 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence | 32 min |
| May 30, 5:13 PM CDT | Special Weather Statement | ILX | Champaign | 32 min |
| May 30, 5:14 PM CDT | Severe Thunderstorm Warning | ILX | Edgar | 46 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.